Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 36, NWS Norman, OK

May 13, 2009Caddo County, Grady County, Oklahoma

NWS Norman, OK issued this tornado warning at May 13, 2009, 9:24 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 9:24 PM CDT (02:24 UTC)
Expired
May 13, 2009, 9:55 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 9:31 PM CDTTSTM WND GST 604 N Anadarko, OKDEPUTY REPORTS ESTIMATED 60 MPH WIND GUSTS WITH TREES BLOWN INTO THE ROADWAY.
May 13, 9:37 PM CDTTSTM WND DMGAnadarko, OKTREES DOWN IN ANADARKO...ALSO TREES DOWN ON HIGHWAY 8 SOUTH OF ANADARKO.
May 13, 9:53 PM CDTHAIL 2.752 W Anadarko, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3795 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 140224
TOROUN
OKC015-051-140315-
/O.NEW.KOUN.TO.W.0036.090514T0224Z-090514T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  EASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  GRACEMONT...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE ANADARKO...GRACEMONT...LAKE
  CHICKASHA AND VERDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3508 9793 3498 9830 3522 9830 3524 9820
TIME...MOT...LOC 0224Z 308DEG 14KT 3518 9822

$$


30
2 follow-up statements
000 
WWUS54 KOUN 140235
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CDT WED MAY 13 2009

OKC051-140246-
/O.CAN.KOUN.TO.W.0036.000000T0000Z-090514T0315Z/
GRADY OK-
935 PM CDT WED MAY 13 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR WESTERN GRADY COUNTY...

LAT...LON 3504 9809 3498 9830 3513 9828 3515 9820
TIME...MOT...LOC 0236Z 349DEG 20KT 3511 9823

$$

OKC015-140315-
/O.CON.KOUN.TO.W.0036.000000T0000Z-090514T0315Z/
CADDO OK-
935 PM CDT WED MAY 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN
CADDO COUNTY...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF
ANADARKO...MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE ANADARKO.

LAT...LON 3504 9809 3498 9830 3513 9828 3515 9820
TIME...MOT...LOC 0236Z 349DEG 20KT 3511 9823

$$


30
000 
WWUS54 KOUN 140255
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT WED MAY 13 2009

OKC015-140304-
/O.CAN.KOUN.TO.W.0036.000000T0000Z-090514T0315Z/
CADDO OK-
955 PM CDT WED MAY 13 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN CADDO COUNTY...

THE CIRCULATION IN THE STORM HAS WEAKENED... HOWEVER VERY STRONG 
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH ARE STILL POSSIBLE ACROSS THIS 
AREA... ALONG WITH HAIL TO THE SIZE OF TENNIS BALLS. 

LAT...LON 3504 9809 3498 9830 3513 9828 3515 9820
TIME...MOT...LOC 0254Z 349DEG 20KT 3501 9821

$$


30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 8:49 PM CDT, 35 minutes earlier.

Area forecast discussion, May 13, 8:49 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT WED MAY 13 2009

.UPDATE...
COLD FRONT WILL CONTINUE TO MOVE ACROSS THE FA OVERNIGHT. STORMS
CONTINUE TO DEVELOP ALONG THE FRONT THIS EVENING. STORMS EXPECTED
TO BECOME MORE WIDESPREAD LATE THIS EVENING/OVERNIGHT ALONG AND
BEHIND THE FRONT AS LLJ STRENGTHENS. SEVERE STORMS WILL REMAIN
POSSIBLE NEAR THE FRONT OVERNIGHT. HEAVY RAIN/FLASH FLOODING WILL
ALSO REMAIN A CONCERN OVERNIGHT SO WILL CONT WITH THE FLASH FLOOD
WATCH. WINDS EXPECTED TO INCREASE IN WESTERN OK OVER THE NEXT FEW
HOURS SO WILL ALSO CONTINUE WITH THE WIND ADVISORY. WILL SEND
UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 632 PM CDT WED MAY 13 2009/

AVIATION...
/0Z TAFS/... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION
TONIGHT. THUNDERSTORMS WILL DEVELOP NEAR THE FRONT BECOMING
WIDESPREAD AND MOVING ACROSS THE AREA. HOWEVER... KGAG/KWWR WILL
MOST LIKELY REMAIN DRY. THUNDERSTORMS WILL SHIFT SE OF MOST TAF
SITES THURSDAY MORNING.

MAXWELL

PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 13 2009/

DISCUSSION...ANTICIPATING AN ACTIVE EVENING OF SEVERE WEATHER AND
HEAVY RAIN. FOR THE FIRST TIME IN MANY DAYS...THE ENTIRE REGION WAS
IN THE WARM SECTOR RELATIVE TO THE FRONTAL ZONE THAT HAS BEEN
OSCILLATING ACROSS THE REGION IN RECENT WEEKS. MOISTURE WAS
DEEP...WITH MIDDLE TO UPPER 60S DEWPOINTS COMMON. THE MAXIMUM IN MID
LEVEL TEMPERATURES AND CAP STRENGTH HAD MOVED OUT OVER THE
DRYLINE...MAKING THUNDERSTORMS DEVELOPMENT LESS LIKELY IN WESTERN
OKLAHOMA AND NORTH TEXAS COMPARED TO YESTERDAY. BASED ON SATELLITE
AND UPPER AIR ANALYSES...AND A CONSISTENT MODEL SIGNAL...WE DO
ANTICIPATE THE CAP WILL WEAKEN ALONG THE COLD FRONT. STORMS WILL
DEVELOP THIS EVENING FROM NORTH CENTRAL INTO AT LEAST CENTRAL
OKLAHOMA...WITH A LOWER CHANCE FARTHER SOUTHWEST.

THE NAM HAS BEEN REMARKABLY CONSISTENT IN ITS RUNS OVER THE PAST 48
HOURS OR MORE. IT PLACES A STRONG MAXIMUM IN PRECIPITATION OVER
CENTRAL OKLAHOMA AFTER DARK TONIGHT...PERHAPS SIGNALING WHERE
THUNDERSTORM OUTFLOW WILL MEET WITH THE LOW LEVEL JET DURING ITS
MAXIMUM INTENSITY. THE CENTRAL AND SOUTHERN PORTIONS OF OUR FLASH
FLOOD WATCH LOOK WELL WARRANTED...ALTHOUGH THE MAXIMUM COULD ALSO
OCCUR A LITTLE FARTHER EAST DEPENDING ON CAP STRENGTH. THE FAR
NORTHERN PORTION OF THE FLOOD WATCH WILL SEE THE STRONGEST ACTIVITY
EARLY THIS EVENING...BUT THERE IS A SECOND TROUGH ANALYZED AT
700-500 MB...THAT WILL SUPPORT SCATTERED REDEVELOPMENT OF HIGHER
BASED THUNDERSTORMS ACROSS NORTHERN OKLAHOMA AFTER MIDNIGHT.

WE HAVE ALSO ISSUED A WIND ADVISORY FOR THE OVERNIGHT PERIOD IN
WESTERN OKLAHOMA. MODELS DEPICT A 50 KNOT...NORTHERLY LOW LEVEL JET
BEHIND THE COLD FRONT. COLD ADVECTION SYNCED WITH STEEP LOW LEVEL
LAPSE RATES WILL LIKELY BRING WINDS TO THE SURFACE FOR AT LEAST A
FEW HOURS. THE EVENT COULD BE MARGINAL...BUT WOULD RATHER COVER IT
IN ANTICIPATION...TO LIGHTEN THE WORKLOAD FOR THE BUSY EVENING SHIFT.

IN THE WAKE OF ACTIVITY TONIGHT...WIDESPREAD CLOUDS WILL FILL THE
FRONTAL ZONE AND EXPAND BACK NORTHWARD ON THURSDAY. THIS SHOULD KEEP
TEMPERATURES IN THE 60S TO LOW 70S. FARTHER SOUTH...THE FRONT IS
FORECAST TO STALL NEAR THE RED RIVER. ALTHOUGH WE MAINTAIN LOW RAIN
CHANCES THURSDAY AND THURSDAY NIGHT...THE CAP WILL BE REBOUNDING
FROM THE SOUTHWEST...AND UPPER SUPPORT WILL BE MINIMAL OR SLIGHTLY
NEGATIVE FOR SUSTAINING THUNDERSTORMS.

FRIDAY THEN LOOKS VERY SIMILAR TO TODAY...IN THAT THE WARM FRONT
WILL LIFT NORTH...ALLOWING TEMPERATURES AND INSTABILITY TO
INCREASE...JUST BEFORE ANOTHER COLD FRONT ARRIVES FROM LATE IN THE
DAY THROUGH FRIDAY NIGHT. ANOTHER ROUND OF STRONG THUNDERSTORMS IS
POSSIBLE. THIS COULD BE THE FINAL IN OUR SERIES OF SYSTEMS...
HOWEVER...AS STRONGER...DRIER HIGH PRESSURE BUILDS DOWN THE FRONT
RANGE OF THE ROCKIES AND INTO THE SOUTHERN PLAINS LATER THIS WEEKEND.

PREV DISCUSSION... /ISSUED 1234 PM CDT WED MAY 13 2009/

AVIATION...
MOSTLY CLEAR SKIES EXPECTED AT ALL SITES THROUGH THIS AFTERNOON.
WINDS WILL SHIFT TO THE NORTHWEST BY 13/1900 AT BOTH KWWR AND
KGAG. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL BE
PUSHING NORTH TO SOUTH... BEGINNING WITH KPNC BY 14/0000 AND BY
14/0200 AFFECTING KOKC...KOUN...KCSM...KLAW. VISIBILITIES WILL BE
GREATLY REDUCED BY +TSRA AND GR IS POSSIBLE WITH ANY
THUNDERSTORM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  71  64  84 /  80  20  20  10
HOBART OK         57  75  64  86 /  30  10  10  20
WICHITA FALLS TX  63  80  69  88 /  30  20  10  10
GAGE OK           47  76  60  83 /  10  10  10  30
PONCA CITY OK     56  71  60  80 /  70  20  30  20
DURANT OK         68  83  68  88 /  70  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 8 AM CDT THURSDAY FOR OKZ007-008-011>013-
     017>020-023>032-040-042-043.

     WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ009>011-014>017-021-
     022.

TX...NONE.
&&

09/25
Hazardous weather outlook, May 13, 6:08 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT WED MAY 13 2009

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
608 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF NORTH CENTRAL AND CENTRAL OKLAHOMA. SURROUNDING THE
MODERATE RISK... IS A SLIGHT RISK AREA THAT ENCOMPASSES THE
REMAINDER OF WESTERN AND SOUTHERN OKLAHOMA AND MOST OF WESTERN NORTH
TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST AND NORTH OF A LINE
EXTENDING FROM ALVA... TO WEATHERFORD... TO LINDSAY... TO ADA. THE
SLIGHT RISK AREA COVERS WESTERN AND SOUTHERN OKLAHOMA AND MOST OF
WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
TONIGHT.

IMPACTS...
LARGE... DAMAGING HAIL UP TO BASEBALL SIZE...ESPECIALLY EARLY THIS
EVENING.  DAMAGING WIND GUSTS TO 75 MPH WILL ALSO BE POSSIBLE.
TORNADOES WILL ALSO BE POSSIBLE...MAINLY WITH STORMS THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM N
THROUGH TONIGHT.

DISCUSSION...
A COLD FRONT MOVING SOUTH THIS EVENING IS PROVIDING SUFFICIENT LIFT
FOR THUNDERSTORMS IN THE VERY UNSTABLE AIRMASS. THUNDERSTORMS WILL CONTINUE
TO DEVELOP NEAR THE FRONT AS IT APPROACHES INTERSTATE 40 DURING THE
EVENING. THROUGH THE NIGHT THUNDERSTORMS WILL EVOLVE INTO A LARGE
COMPLEX THAT WILL MOVE CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

WIND SPEEDS MAY BE ADEQUATE OVER THE NORTHERN HALF OF OKLAHOMA TO
SUPPORT SUPERCELL THUNDERSTORMS... WHICH COULD BE ENHANCED BY THE
LOW LEVEL WIND SHEAR NEAR THE COLD FRONT. IT IS THESE THUNDERSTORMS
THAT COULD PRODUCE A TORNADO.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL RESULT IN FLOODING OR PONDING OF WATER
ALONG STREAMS AND IN OTHER LOW-LYING AREAS. THE GREATEST THREAT OF
FLOODING IS IN CENTRAL AND SOUTHERN OKLAHOMA WHERE THE GROUND
REMAINS NEARLY SATURATED FROM PREVIOUS RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THE CHANCE OF
THUNDERSTORMS WILL INCREASE FRIDAY NIGHT AND SATURDAY AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH STORMS THAT
FORM ALONG THE FRONT FRIDAY NIGHT AND SATURDAY.  THIS MAY RESULT
IN FLOODING OR PONDING OF WATER ALONG STREAMS AND IN OTHER LOW-LYING
AREAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM THURSDAY.

In the hours before

Local storm report, May 13, 8:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     3 NW STILLWATER         36.15N 97.10W
05/13/2009  M58 MPH          PAYNE              OK   ASOS

            GUST TO 50 KNOTS REPORTED AT 0136 UTC AT STILLWATER ASOS
            /KSWO/.

&&

LAMERS
Local storm report, May 13, 8:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     2 S BILLINGS            36.50N 97.44W
05/13/2009                   NOBLE              OK   TRAINED SPOTTER

            TIME IS APPROXIMATE. REPORT OF TREES AND POWER LINES
            DOWNED TO THE SOUTH OF BILLINGS BY 2.25 MILES. NO OTHER
            INFORMATION AVAILABLE.

0835 PM     HAIL             MULHALL                 36.06N 97.40W
05/13/2009  E1.75 INCH       LOGAN              OK   FIRE DEPT/RESCUE

            GOLFBALL SIZED HAIL CAUSED ROOF DAMAGE IN MULHALL. HAIL
            RANGED FROM QUARTER TO GOLFBALL SIZE.

&&

LAMERS
Local storm report, May 13, 8:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             LANGSTON                35.95N 97.26W
05/13/2009  E1.00 INCH       LOGAN              OK   LAW ENFORCEMENT

&&

LAMERS
Local storm report, May 13, 9:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             5 N CARNEGIE            35.18N 98.60W
05/13/2009  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

LAMERS
Local storm report, May 13, 9:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             1 N LOOKEBA             35.38N 98.37W
05/13/2009  E1.25 INCH       CADDO              OK   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL LASTED ABOUT 20 MINUTES
            BEGINNING AROUND 845 PM. 50 TO 60 MPH WINDS WERE
            ESTIMATED AS WELL.

&&

LAMERS
Local storm report, May 13, 9:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             EAKLY                   35.31N 98.56W
05/13/2009  E1.75 INCH       CADDO              OK   CO-OP OBSERVER

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:02 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita58 min
May 13, 7:20 PM CDTTornado WarningOUNGarfield, Noble40 min
May 13, 7:48 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Lincoln, Logan, Noble, Payne57 min
May 13, 7:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher53 min
May 13, 8:36 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian3 hr
May 13, 8:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne64 min
May 13, 8:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kiowa, Washita63 min
May 13, 9:20 PM CDTAreal Flood AdvisoryOUNLogan3 hr
May 13, 9:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, McClain, Oklahoma, Pottawatomie and 1 more62 min
May 13, 9:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa59 min
May 13, 10:07 PM CDTFlash Flood WarningOUNCaddo, Kiowa6 hr
May 13, 10:07 PM CDTTornado WarningOUNCleveland, McClain, Oklahoma38 min
May 13, 10:29 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Stephens61 min
May 13, 10:37 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
May 13, 10:45 PM CDTTornado WarningOUNCleveland, Oklahoma, Pottawatomie60 min
May 13, 10:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Washita64 min
May 13, 11:04 PM CDTFlash Flood WarningOUNComanche, Grady, Stephens5 hr
May 13, 11:27 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Grady, Jefferson and 4 more63 min
May 13, 11:29 PM CDTTornado WarningOUNCleveland, Garvin, McClain, Pottawatomie30 min
May 13, 11:37 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
May 13, 11:43 PM CDTAreal Flood AdvisoryOUNGarvin3 hr
May 13, 11:52 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole68 min
May 13, 11:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie32 min
May 14, 12:15 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa60 min
May 14, 12:23 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Comanche, Cotton, Garvin and 8 more82 min
May 14, 12:25 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Murray3 hr
May 14, 1:00 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston60 min
May 14, 1:02 AM CDTFlash Flood WarningOUNCarter, Stephens4 hr
May 14, 1:17 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Love, Marshall4 hr
May 14, 1:51 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens54 min
May 14, 2:24 AM CDTRiver Flood WarningOUNAtoka, Bryan7 hr

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.